FREE SHIPPING $35+

Aspirin Regular Strength Tablets
325 mg 200 Tablets

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.


Aspirin tablets have a micro-thin coating making them easy to swallow.


Directions: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.

Medicinal Ingredients:

  • Acetylsalicylic acid (ASA) ... 325 mg

Non-Medicinal Ingredients: Corn starch, hypromellose, powdered cellulose, triacetin.

WARNINGS:
Please refer to the package for additional information.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Aspirin Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

edep: about a year ago

ASA is terrific for mild pain, quick relief, no stomach distress. Great size so you have plenty on hand, and at a good price too.


Karen: more than a year ago

Dependable relief for headaches and monthly cramps, and a great price when compared to the tiny bottles of 24 tablets sold around here that cost almost as much!


Jacinthe: more than a year ago

Great product !!! Thanks !!!


chris: more than a year ago


Francis: more than a year ago

..i also use this as facial mask with jojoba oil and my skin feels soft and acne free!!


Lillea: more than a year ago

Aspirin is underrated. It can be used to treat so many conditions. Great for any kind of inflammation, including heart disease. I take 1-2 a day as a preventative.


Linda: more than a year ago

I always rely on Bayer Aspirin to deal with aches and pains, colds, and also take it daily in small dose to fight inflammation, cardiovascular disease.

Page  1